Sertraline 3rd week

Hi

I have just started my forth week of Sertraline, it has been amazing so far, in the first 3 weeks I had no symptoms of anxiety, I could go out, eat, drink, travel and I felt really reassured that I was 'cured'. However I went out a few nights ago with some friends for dinner, my stomach was a bit upset due to a weekend of food after food after food (felt fine while eating it) and I had a small relapse. My heart dropped to the pit of my stomach, I was shaking and my stomach was churning at the dinner table, it dented my confidence in this medication as I was feeling so well until then.

I hope this is the side effects kicking in and in a few weeks or so I wont have any mini episodes. My anxiety is mild anyway now (I stopped having panic attacks at the start of 2017) but its still there, you forget what it feels like until it hits you again.

Has anyone else had minor issues on this medication? Should I wait it out until I feel better? I have my anxiety review on 3rd April with my GP.

Thanks :)

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

6 Replies

oldestnewest
  • Hello modger1 ,

    Yes that is a normal experience, I have been on the generic of Zoloft for 4 and half weeks and I've experienced anxiety some of the times... I would wait it out if I were you . Anxiety isn't a bad thing ... I'm up actually because of anxiety hitting me... so although we are on different medication ... I would have to say this is normal.

  • Sertraline is Zoloft so if you're getting odd symptoms too I'd hope this is normal, just needed some reassurance, thank you for sharing your experience. :)

  • CrAp! lol I meantright now I take the generic of Prozac! Sorry :(

  • Anti depressants and sedatives don't stop every​ single human response. Your body needs to respond to stimulation. You will still feel these slight upsets no matter what you take, they​ just take the hard edge away from your suffering.

  • Thank you, I know it wont completely cure me but I just don't know how long the side effects last for different medications :)

  • You're best just trying to relax in general and let it all take its course, everything is temporary, including depression and anxiety. Everything will pass !!. :-)

You may also like...